I went to the urgent care for IVS fluids because of a bad case of the tummy bug. The nurse blew out one of my veins and 6 pokes later ... nothing. I was just too dehydrated to get an IV so they gave me a shot of phenergan to see if I could drink some water. It hurt very bad going in I cried. It did the trick no more vomiting or nausea! but... at the injection site my arm is numb! Its been almost 48 hours. And whole arm feels kinda tight. Is this normal. And is it just temporary?
Never allow one nurse to stick you more then twice. She needs to get help if she can't do it in 2 sticks. Very few people are so dehydrated if the nurse knows what she's doing. phenergan hurts but it should not do more then make the injection site sore.
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2009 • 1 answer
Updated 1 Jul 2015 • 1 answer
Yesterday I was sick with a stomach bug. Today while I was at work I noticed I was spotting. (I have
Updated 1 Oct 2014 • 1 answer
Updated 5 May 2016 • 4 answers
Updated 31 Jan 2018 • 1 answer